# SDR TRBA201130401

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 34,205 hours, 33,102 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY DISCHARGE.  REPLACED EMERGENCY BATTERY IAW EX 24-31-85-10020-001.
